From Laguna Niguel, California, USA:
My 10 year old daughter has dizzy spells, fainting, headaches, vomiting, uncontrollable shaking, and turns pale. She has had blood tests and a CT can all of which were normal, but I suspect that she has hyperglycemia. Her doctor says to keep her on a Sugar Buster type diet. What is the best thing to give her when she has one of these shaking sessions? She is ten years old and they keep sending her to the nurses office at school. The last time she fainted, she had a concussion.
I don't know what a Sugar Buster type diet is, but I don't think your daughter is hyperglycemic. Based on the symptoms you describe, she might have hypoglycemia instead. Anyhow, she needs a proper and careful neurological examination.
Original posting 2 Jun 2001
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.